# SDR UPS06845925

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A BULGED AREA 25" FWD OF PIT 31 LWR FWD CORNER MARKED AND ADVISED BY MX.  GAINED ACCESS TO THE BACKSIDE OF AREA NO CORROSION OR DEFECTS FOUND AT THIS TIME AS PER SRM 51-1-0. OK FOR SERVICE, AREA FOUND TO BE FREE AND SMOOTH.
